Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What does a snapping sound in the right ear indicate?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4332 Questions
Question
occaisional snapping in my right ear I guess in sync with my heartbeat. If I lower my head to my knees the snapping goes away.
email YYYY@YYYY
Posted Thu, 30 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Ilir Sharka 2 hours later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HealthcareMagic!

Regarding your concern, I would explain that your symptoms don't seem to be related to any serious medical disorder.

Low blood pressure or orthostatic hypotension may cause such clinical scenario.

For this reason, I would recommend you to monitor your blood pressure values during these episodes.

I would also advice performing some tests:

- a complete blood count to rule out anemia
- blood electrolytes
- thyroid hormone levels
- a Head-Up Tilt test for postural hypotension.


A brain MRI may also be needed if all the above tests result normal.

Hope you will find this answer helpful! Let me know if I can assist you further.

Kind regards,

Dr.Iliri

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor